# SDR CALA2025031302801

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N37456
- Make and model: Boeing 737924ER
- Aircraft serial: 37205
- Aircraft time: 39,605 hours, 14,496 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning Message
- Condition: False Indication
- Location: Windshear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TO ROLL PWS WINDSHEAR AHEAD ACTIVATE D W TEST PATTERN. RT O AT 95KTS REF 05-51-07-210-801 CAUTION RANGE INSPECTION. TIRE PRESSURE 230- 235 PSI. NO FLAT SPOTS. GPWS, WINDSHEAR AND WEATHER RADAR TEST SATISFACTORY.
